# SDR COM11778

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 584502
- Condition: Binding
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT POWER LEVER IS BINDING.  REPLACED TELEFLEX CABLE ASSY.
